# SDR YENA20140410076

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 38,074 hours, 13,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: 27282
- Condition: Failed
- Location: Cabin
- Part time: 38,089 hours, 13,518 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT AT 15C IS INOPERATIVE.   REPLACED EMERGENCY LIGHT ASSY IAW 33-51-19 AND SEAT HARNESS, LIGHT CHECKED OK.
